# SDR AALA20141231015

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 69,878 hours, 30,232 cycles
- System (JASC): 7600 · Engine Controls
- Part: Engine
- Part number: ENG3327
- Part serial: 725805
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

APU ALREADY ON PLACARD, NR 2 ENG GEN WILL NOT HOLD AN ELEC LOAD.  THE RT ENG IDLE SPEED WAS LOW.  ADJUSTED ENG IAW MCM 71-91-17 & MCM 71-91-73.  GEN OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
